Top answers from doctors based on your search:
Disclaimer

can liver problems cause nausea

A 60-year-old member asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Probably ok: But may be the result of your fatty liver. Is your liver being followed by CT to be sure there is nothing else wrong?? Most likely you problem is from ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old member asked:
Dr. Alvin Stein
59 years experience Pain Management
Not likely: It is not likely unless there are reason for you to thing otherwise. More history needed. Pain in the back can be l related to abdominal problems b ... Read More
A 48-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Fatty liver: Yes your fatty liver may be related to bile re flux but your doctor should be discussing this with you. With your symptoms it is very unwise to have a ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Left sided abd. pain: Causes of recurrent abdominal discomfort as described may be identified by first addressing signs/symptoms so as to localize the organ involved: in wo ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Thiri Oo
Dr. Thiri Oo answered
11 years experience Internal Medicine
See your doctor: It can cause nausea. Depends on the cause of the liver enzymes elevation. If you are having nausea, vomiting, fever and abdominal pain, you should go ... Read More
A 42-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
The term: Liver blood count is not meaningful. Can you clarify which liver blood test is elevated?
A 22-year-old male asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Unusual: I've not heard of that kind of stress that would cause it. I would look for other plausible reasons for your symptoms.
1
1 thank
A 30-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
CHOLECYSTITIS: (= INFLAMMATION of the Gallbladder) with or without small stones MRI next non invasive study DR Z
1
1 thank
A female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
See below: The nausea and the elevated liver enzymes are probably due to the methotrexate. Your rheumatologist should know about your symptoms.
1
1 thank
A 37-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Possibly: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And poss ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month